# SDR COMA0560106

- Difficulty date: February 2, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N466CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7627
- Aircraft time: 8,314 hours, 7,412 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5752 CARGO FAN FAIL.  DEFERRED MAINT PER MEL.
